# SDR SWAA2013081419200

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 40,519 hours, 27,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 3961899
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER CABLE LOOSE.  SECURED CABLE IAW AMM.
